MathSciNet Relay Station
MathSciNet bibliographic data
MR1465520 (98i:17010) 17B10
Penkov, I.; Serganova, V. Characters of irreducible $G$-modules and cohomology of $G/P$ for the Lie supergroup $G=Q(N)$. Algebraic geometry, 7. J. Math. Sci. (New York) 84 (1997), no. 5, 1382–1412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement